# SDR AALA20111020DFW03

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 61,194 hours, 25,853 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ELECTRICAL/PLASTIC ODOR IN CABIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT PRESSURE REGULATING AND SHUT-OFF VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
